# SDR NSVA20070019

- Difficulty date: January 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 32,094 hours, 35,165 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Autocoarsen Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FOUND AUTOCOARSEN WILL NOT TEST.  REMOVED AND REPLACED RELAYS 113 AND 114P/N: M83536-6-022M, IAW AMM 39-40-45.
